# SDR AALA201804305010

- Difficulty date: April 24, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 10,866 hours, 5,051 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Arced
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POPPING SOUND, ARCING ON 49 CIRCUIT BREAKER PANEL, AND SOMETHING FELL TO GROUND. NO ODOR OBSERVED.  MAINTENANCE INSPECTED 49VU CIRCUIT BREAKER PANEL IAW AMM 24-00-00, NO ARCING OR EVIDENCE OF ARCING FOUND.  CHECKED ALL LIGHTS AND SWITCHES ON OVERHEAD PANEL AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
